# SDR UPS05445179

- Difficulty date: July 26, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 87,225 hours, 21,374 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B1795119
- Condition: Corroded
- Location: M/D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1918 LBL 100 FLOOR SUPPORT CORROSION.   CORROSION BLEND OUT 0.103" BY 1" BY 2".  FLOOR SUPPORT REPLACED AS PER SRM 51-10-01 PG 9.
